# SDR CA971216004

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 2334912
- Condition: Leaking
- Location: Fuel/Oil
- Part time: 11,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVER FULL OIL LEVEL CHECKED.  OIL SMELLS OF JET FUEL. OIL/FUEL HEAT EXCHANGER REPLACED.   PART TC:  12,680.
